Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2001, Volume 232, Pages 45–57 (Mi tm203)  

This article is cited in 9 scientific papers (total in 9 papers)

Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas

N. N. Andreev, V. A. Yudin


Abstract: The problem about a polynomial of least deviation from zero on a multidimensional sphere is solved in some special cases. For known spherical configurations, a family of subspaces of harmonic polynomials is described for which the Chebyshev-type cubature formulas on the sphere are exact.

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 39–51

Bibliographic databases:
UDC: 517.5
Received in September 2000

Citation: N. N. Andreev, V. A. Yudin, “Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Trudy Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 45–57; Proc. Steklov Inst. Math., 232 (2001), 39–51

Citation in format AMSBIB
\Bibitem{AndYud01}
\by N.~N.~Andreev, V.~A.~Yudin
\paper Polynomials of Least Deviation from Zero and Chebyshev-Type Cubature Formulas
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Trudy Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 45--57
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851439}
\zmath{https://zbmath.org/?q=an:1001.41016}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 39--51


Linking options:
  • http://mi.mathnet.ru/eng/tm203
  • http://mi.mathnet.ru/eng/tm/v232/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xu Y., “On polynomials of least deviation from zero in several variables”, Experimental Mathematics, 13:1 (2004), 103–112  crossref  mathscinet  zmath  isi  scopus  scopus
    2. V. A. Yudin, “Polynomials of Least Deviation from Zero”, Math. Notes, 78:2 (2005), 279–284  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Xu Y., “Monomial orthogonal polynomials of several variables”, Journal of Approximation Theory, 133:1 (2005), 1–37  crossref  mathscinet  zmath  isi  scopus
    4. Xu Yu., “Analysis on the unit ball and on the simplex”, Electronic Transactions on Numerical Analysis, 25 (2006), 284–301  mathscinet  zmath  isi
    5. V. A. Yudin, “On Polynomials of Best Approximation”, Math. Notes, 82:4 (2007), 564–568  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Ganzburg M., “Invariance theorems in approximation theory and their applications”, Constructive Approximation, 27:3 (2008), 289–321  crossref  mathscinet  zmath  isi  scopus  scopus
    7. V. A. Yudin, “Invariants and Chebyshev polynomials”, Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S227–S245  mathnet  crossref  isi  elib
    8. Moale I., Peherstorfer F., “An explicit class of min-max polynomials on the ball and on the sphere”, J Approx Theory, 163:6 (2011), 724–737  crossref  mathscinet  zmath  isi  scopus  scopus
    9. V. A. Yudin, “Polynomials of least deviation from zero”, Proc. Steklov Inst. Math., 280 (2013), 292–295  mathnet  crossref  crossref  mathscinet  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:504
    Full text:283
    References:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021